Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 923693, 9 pages
http://dx.doi.org/10.1155/2014/923693
Research Article

A Numerical Method for 1-D Parabolic Equation with Nonlocal Boundary Conditions

1Department of Mechanical Engineering, University of Colorado at Denver, Campus Box 112, P.O. Box 173364, Denver, CO 80217-3364, USA
2Department of Electrical Engineering, University of Colorado at Denver, Campus Box 112, P.O. Box 173364, Denver, CO 80217-3364, USA

Received 11 July 2014; Revised 2 November 2014; Accepted 3 November 2014; Published 20 November 2014

Academic Editor: Chengpeng Bi

Copyright © 2014 M. Tadi and Miloje Radenkovic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Tadi and Miloje Radenkovic, “A Numerical Method for 1-D Parabolic Equation with Nonlocal Boundary Conditions,” International Journal of Computational Mathematics, vol. 2014, Article ID 923693, 9 pages, 2014. https://doi.org/10.1155/2014/923693.